# SDR DHL2003801058

- Difficulty date: April 7, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E FORMER WITH 0.500 INCH CRACK IN STA XFS 441.561.  STOP DRILLED CRACK AT STA XFS 441.561 IAW SRM 57-2-0 PG 9-10.  FABRICATED ANGLE DOUBLER (2024-T3 AL0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10 AND SRM 51-1-21 PG 1.
